Alert archive / Arizona / Red Flag Warnings in 2013
Red Flag Warning 1, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Feb 18, 2013, 1:10 PM MST. It took effect at Feb 19, 2013, 1:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2013, 1:10 PM MST (20:10 UTC)
- In effect from
- Feb 19, 2013, 1:00 PM MST
- Expired
- Feb 19, 2013, 7:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
569 WWUS85 KTWC 182010 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 110 PM MST MON FEB 18 2013 ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM MST TO 7 PM MST TUESDAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY VALUES AND A HIGH TO VERY HIGH FIRE DANGER RATING FOR ALL OF SANTA CRUZ AND COCHISE COUNTIES...AS WELL AS THE EASTERN TWO-THIRDS OF PIMA COUNTY...THE EASTERN HALF OF SOUTHEAST PINAL COUNTY AND THE EXTREME SOUTHERN PORTIONS OF GRAHAM AND SOUTHERN GREENLEE COUNTIES. .A STRONG LOW PRESSURE SYSTEM WILL APPROACH THE REGION TUESDAY... RESULTING IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS. THESE WINDS...COUPLED WITH DRY CONDITIONS AND A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. ALTHOUGH EVEN STRONGER WINDS ARE FORECASTED ON WEDNESDAY...MUCH INCREASED MOISTURE VALUES...ALONG WITH WIDESPREAD SHOWERS WILL LOWER THE FIRE THREAT SIGNIFICANTLY. AZZ147-148-191330- /O.NEW.KTWC.FW.W.0001.130219T2000Z-130220T0200Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 110 PM MST MON FEB 18 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM MST TUESDAY. * AFFECTED AREA...PORTIONS OF FIRE WEATHER ZONE 147 (EASTERN HALF OF SOUTHEAST PINAL COUNTY AND THE TOHONO OODHAM NATION) AND MOST OF FIRE WEATHER ZONE 148 (ALL OF SANTA CRUZ...COCHISE AND EASTERN PIMA COUNTIES...AND THE EXTREME SOUTHERN PORTIONS OF GRAHAM AND SOUTHERN GREENLEE COUNTIES). * TIMING...CRITICAL FIRE WEATHER THRESHOLDS ARE EXPECTED TO BE MET BY THE EARLY AFTERNOON HOURS AND CONTINUE THROUGH THE EARLY EVENING HOURS ON TUESDAY. * WINDS...SUSTAINED 20-FOOT SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS TO BETWEEN 40 AND 50 MPH. THE STRONGEST WINDS ARE EXPECTED OVER SANTA CRUZ AND COCHISE COUNTIES. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL BE IN THE SINGLE DIGITS TO MIDDLE TEENS. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL FOR RAPID SPREAD. ONGOING FIRES MAY EXPERIENCE RAPID AND ERRATIC FIRE GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
5 follow-up statements
360 WWUS85 KTWC 182103 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 203 PM MST MON FEB 18 2013 ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM MST TO 7 PM MST TUESDAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY VALUES AND A HIGH TO VERY HIGH FIRE DANGER RATING FOR ALL OF SANTA CRUZ AND COCHISE COUNTIES...AS WELL AS THE EASTERN TWO-THIRDS OF PIMA COUNTY...THE EASTERN HALF OF SOUTHEAST PINAL COUNTY AND THE EXTREME SOUTHERN PORTIONS OF GRAHAM AND SOUTHERN GREENLEE COUNTIES... .A STRONG LOW PRESSURE SYSTEM WILL APPROACH THE REGION TUESDAY... RESULTING IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS. THESE WINDS...COUPLED WITH DRY CONDITIONS AND A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. ALTHOUGH EVEN STRONGER WINDS ARE FORECASTED ON WEDNESDAY...MUCH INCREASED MOISTURE VALUES...ALONG WITH WIDESPREAD SHOWERS WILL LOWER THE FIRE THREAT SIGNIFICANTLY. AZZ147-148-191330- /O.CON.KTWC.FW.W.0001.130219T2000Z-130220T0200Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 203 PM MST MON FEB 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MST TUESDAY. * AFFECTED AREA...PORTIONS OF FIRE WEATHER ZONE 147 (EASTERN HALFOF SOUTHEAST PINAL COUNTY AND THE TOHONO OODHAM NATION) AND MOST OF FIRE WEATHER ZONE 148 (ALL OF SANTA CRUZ... COCHISE AND EASTERN PIMA COUNTIES...AND THE EXTREME SOUTHERN PORTIONS OF GRAHAM AND SOUTHERN GREENLEE COUNTIES). * TIMING...CRITICAL FIRE WEATHER THRESHOLDS ARE EXPECTED TO BE MET BY THE EARLY AFTERNOON HOURS AND CONTINUE THROUGH THE EARLY EVENING HOURS ON TUESDAY. * WINDS...SUSTAINED 20-FOOT SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS TO BETWEEN 40 AND 50 MPH. THE STRONGEST WINDS ARE EXPECTED OVER SANTA CRUZ AND COCHISE COUNTIES. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL BE INTHE SINGLE DIGITS TO MIDDLE TEENS. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL FORRAPID SPREAD. ONGOING FIRES MAY EXPERIENCE RAPID AND ERRATIC FIRE GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
251 WWUS85 KTWC 182245 AAA RFWTWC URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TUCSON AZ 345 PM MST MON FEB 18 2013 CORRECTED SPELLING ERRORS ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM MST TO 7 PM MST TUESDAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY VALUES AND A HIGH TO VERY HIGH FIRE DANGER RATING FOR ALL OF SANTA CRUZ AND COCHISE COUNTIES...AS WELL AS THE EASTERN TWO-THIRDS OF PIMA COUNTY...THE EASTERN HALF OF SOUTHEAST PINAL COUNTY AND THE EXTREME SOUTHERN PORTIONS OF GRAHAM AND SOUTHERN GREENLEE COUNTIES... .A STRONG LOW PRESSURE SYSTEM WILL APPROACH THE REGION TUESDAY... RESULTING IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS. THESE WINDS...COUPLED WITH DRY CONDITIONS AND A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. ALTHOUGH EVEN STRONGER WINDS ARE FORECASTED ON WEDNESDAY...MUCH INCREASED MOISTURE VALUES...ALONG WITH WIDESPREAD SHOWERS WILL LOWER THE FIRE THREAT SIGNIFICANTLY. AZZ147-148-191330- /O.CON.KTWC.FW.W.0001.130219T2000Z-130220T0200Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 345 PM MST MON FEB 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MST TUESDAY. * AFFECTED AREA...PORTIONS OF FIRE WEATHER ZONE 147 (EASTERN HALF OF SOUTHEAST PINAL COUNTY AND THE TOHONO OODHAM NATION) AND MOST OF FIRE WEATHER ZONE 148 (ALL OF SANTA CRUZ... COCHISE AND EASTERN PIMA COUNTIES...AND THE EXTREME SOUTHERN PORTIONS OF GRAHAM AND SOUTHERN GREENLEE COUNTIES). * TIMING...CRITICAL FIRE WEATHER THRESHOLDS ARE EXPECTED TO BE MET BY THE EARLY AFTERNOON HOURS AND CONTINUE THROUGH THE EARLY EVENING HOURS ON TUESDAY. * WINDS...SUSTAINED 20-FOOT SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS TO BETWEEN 40 AND 50 MPH. THE STRONGEST WINDS ARE EXPECTED OVER SANTA CRUZ AND COCHISE COUNTIES. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL BE IN THE SINGLE DIGITS TO MIDDLE TEENS. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL FOR RAPID SPREAD. ONGOING FIRES MAY EXPERIENCE RAPID AND ERRATIC FIRE GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
211 WWUS85 KTWC 191030 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 330 AM MST TUE FEB 19 2013 ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM MST TO 7 PM MST TODAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY VALUES AND A HIGH TO LOCALLY VERY HIGH FIRE DANGER RATING FOR ALL OF SANTA CRUZ AND COCHISE COUNTIES...AS WELL AS THE EASTERN TWO- THIRDS OF PIMA COUNTY...THE EASTERN HALF OF SOUTHEAST PINAL COUNTY AND THE EXTREME SOUTHERN PORTIONS OF GRAHAM AND SOUTHERN GREENLEE COUNTIES... .A STRONG LOW PRESSURE SYSTEM WILL APPROACH THE REGION TODAY... RESULTING IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS. THESE WINDS...COUPLED WITH DRY CONDITIONS AND A HIGH TO LOCALLY VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. ALTHOUGH EVEN STRONGER WINDS ARE FORECAST ON WEDNESDAY...MUCH INCREASED MOISTURE VALUES...ALONG WITH WIDESPREAD SHOWERS WILL LOWER THE FIRE THREAT SIGNIFICANTLY. AZZ147-148-200115- /O.CON.KTWC.FW.W.0001.130219T2000Z-130220T0200Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 330 AM MST TUE FEB 19 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING. * AFFECTED AREA...PORTIONS OF FIRE WEATHER ZONE 147 (EASTERN HALF OF SOUTHEAST PINAL COUNTY AND THE TOHONO OODHAM NATION) AND MOST OF FIRE WEATHER ZONE 148 (ALL OF SANTA CRUZ... COCHISE AND EASTERN PIMA COUNTIES...AND THE EXTREME SOUTHERN PORTIONS OF GRAHAM AND SOUTHERN GREENLEE COUNTIES). * TIMING...CRITICAL FIRE WEATHER THRESHOLDS ARE EXPECTED TO BE MET BY THE EARLY AFTERNOON HOURS AND CONTINUE THROUGH THE EARLY EVENING HOURS. * WINDS...SUSTAINED 20-FOOT SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS TO BETWEEN 40 AND 50 MPH. THE STRONGEST WINDS ARE EXPECTED OVER SANTA CRUZ AND COCHISE COUNTIES. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL BE IN THE SINGLE DIGITS TO MIDDLE TEENS. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL FOR RAPID SPREAD. ONGOING FIRES MAY EXPERIENCE RAPID AND ERRATIC FIRE GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
333 WWUS85 KTWC 192014 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 114 PM MST TUE FEB 19 2013 ...A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY VALUES AND A HIGH TO LOCALLY VERY HIGH FIRE DANGER RATING FOR ALL OF SANTA CRUZ AND COCHISE COUNTIES...AS WELL AS THE EASTERN TWO-THIRDS OF PIMA COUNTY...THE EASTERN ONE-HALF OF SOUTHEAST PINAL COUNTY AND THE EXTREME SOUTHERN PORTIONS OF GRAHAM AND SOUTHERN GREENLEE COUNTIES... .A STRONG LOW PRESSURE SYSTEM WILL APPROACH THE REGION TODAY... RESULTING IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS. THESE WINDS...COUPLED WITH DRY CONDITIONS AND A HIGH TO LOCALLY VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. ALTHOUGH EVEN STRONGER WINDS ARE FORECAST ON WEDNESDAY...MUCH INCREASED MOISTURE VALUES...ALONG WITH WIDESPREAD SHOWERS WILL LOWER THE FIRE THREAT SIGNIFICANTLY. AZZ147-148-200200- /O.CON.KTWC.FW.W.0001.000000T0000Z-130220T0200Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 114 PM MST TUE FEB 19 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...PORTIONS OF FIRE WEATHER ZONE 147 (EASTERN ONE HALF OF SOUTHEAST PINAL COUNTY AND MOST OF FIRE WEATHER ZONE 148 (ALL OF SANTA CRUZ... COCHISE AND EASTERN PIMA COUNTIES...AND THE EXTREME SOUTHERN PORTIONS OF GRAHAM AND SOUTHERN GREENLEE COUNTIES). * TIMING...CRITICAL FIRE WEATHER THRESHOLDS ARE EXPECTED TO BE MET BY DURING AFTERNOON HOURS AND CONTINUE THROUGH THE EARLY EVENING HOURS. * WINDS...SUSTAINED 20-FOOT SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS TO BETWEEN 40 AND 50 MPH. THE STRONGEST WINDS ARE EXPECTED OVER SANTA CRUZ AND COCHISE COUNTIES. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL BE IN THE SINGLE DIGITS TO MIDDLE TEENS. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL FOR RAPID SPREAD. ONGOING FIRES MAY EXPERIENCE RAPID AND ERRATIC FIRE GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
316 WWUS85 KTWC 200208 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 708 PM MST TUE FEB 19 2013 AZZ147-148-200315- /O.EXP.KTWC.FW.W.0001.000000T0000Z-130220T0200Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 708 PM MST TUE FEB 19 2013 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. WIND SPEEDS HAVE DIMINISHED THIS EVENING...AND RED FLAG CONDITIONS ARE NO LONGER PRESENT. THEREFORE...THE RED FLAG WARNING HAS EXPIRED AT 700 PM MST. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Feb 18, 9:25 AM MST, 3 hours 45 minutes earlier.
Area forecast discussion, Feb 18, 9:25 AM MST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 925 AM MST MON FEB 18 2013 .SYNOPSIS...DRY AND WARM TO START THE WEEK. A STRONG AND COLD PACIFIC WINTER WEATHER SYSTEM WILL BRING STRONG GUSTY WINDS TUESDAY AND WEDNESDAY. EXPECT RAIN AND SNOW ALONG WITH MUCH COOLER TEMPERATURES WEDNESDAY AND WEDNESDAY NIGHT. COLD AIR WILL THEN SETTLE IN FOR THE REST OF THE WEEK WITH A FEW LINGERING SHOWERS. && .DISCUSSION...SHEAVES OF CIRRUS LEVEL MOISTURE ACROSS SOUTHERN AREAS...OTHERWISE DRY AND WARM. SOUNDING PRECIPITABLE WATER ABOUT 1/5 OF AN INCH WITH POTENTIAL HIGH IN THE LOWER 70S TODAY. FIRST SHOT OF ENERGY ROTATING FROM THE BASE OF THE NORTHEAST PACIFIC TROUGH INTO THE PACIFIC NORTHWEST TODAY WITH A MUCH STRONGER IMPULSE DIGGING DOWN THE COAST OF BRITISH COLUMBIA. THIS WILL ALLOW A FAST TRACK INTO NORTHERN AND CENTRAL CALIFORNIA TOMORROW. NAM COMING IN A LITTLE STRONGER WITH THE WINDS TUESDAY AFTERNOON AND TIMING TRENDS ON THE WINTER STORM SUPPORT THIS. WE WILL BE CONSIDERING A RED FLAG WARNING FOR MUCH OF THE AREA TUESDAY AFTERNOON WITH A POSSIBLE WIND ADVISORY FOR WIND PRONE LOCATIONS (PRIMARILY COCHISE COUNTY). WINTER STORM WATCH WEDNESDAY AND WEDNESDAY EVENING ON TRACK. CONSIDERING ALL OF THE ACTIVITIES IN SOUTHEAST ARIZONA LATER THIS WEEK WE WILL NEED TO KEEP IN MIND THE RECENT TREND OF MEAN TROUGH POSITIONS SETTING UP OVER SEVERAL DAYS WITH REINFORCING ENERGY AND COLD AIR. WE MAY NEED TO ADJUST OUR POPS UP A BIT IN THE WAKE OF THE SYSTEM THURSDAY AND FRIDAY AND THEN ASSOCIATED WITH ANOTHER STRONG SHOT OF ENERGY SUNDAY. NAMDNG5 AND ECMWF CONTINUE TO HAVE A GOOD HANDLE ON THINGS. && .PREV DISCUSSION...TUESDAY...PRESSURE GRADIENT INCREASES IN ADVANCE OF OUR WEDNESDAY STORM WHICH WILL BE IN NORTHERN CALIFORNIA IN THE AFTERNOON. LOOK FOR BREEZY TO LOCALLY WINDY CONDITIONS WITH AREAS OF BLOWING DUST IN THE AFTERNOON. FIRE WEATHER CONCERNS ARE ADDRESSED IN THE FIRE WEATHER SECTION BELOW. WEDNESDAY...CONFIDENCE REMAINS HIGH WILL WINTER STORM BRING WIDESPREAD VALLEY RAIN AND MOUNTAIN SNOW TO THE REGION. SNOW LEVELS WILL BE DROPPING THROUGHOUT THE DAY...POSSIBLY DOWN TO 3000 FEET. LOW LEVEL MOISTURE BREACH THROUGH THE SAN DIEGO...NORTHERN BAJA MOUNTAINS WILL LATE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING WITH SHOWERS DEVELOPING OVER WESTERN PIMA COUNTY SHORTLY AFTER MIDNIGHT. EXPECT AREAL COVERAGE OF SHOWERS TO INCREASE WEST OF TUCSON AS STRONG UPPER HEIGHT FALL MOVE IN. THESE SHOWERS WILL THEN SLOWLY PROGRESS EAST ACROSS THE FORECAST AREA THROUGH THE REST OF THE DAY. THIS IS SHOWN NICELY WHEN YOU LOOK AT THE NAMDNG5 MODEL 3 HOUR POP OUTPUT. MAINTAINED WINTER STORM WATCH FOR AREAS ABOVE 4000 FEET. SIGNIFICANTLY COLDER WEDNESDAY VERSUS TUESDAY WITH WESTERN 2/3RDS OF FORECAST AREA RECORDING THEIR HIGH FOR THE DAY BEFORE 5 AM. WEDNESDAY NIGHT INTO THURSDAY MORNING...RAIN/SNOW SHOWERS ENDING FROM WEST TO EAST THEN TURNING COLDER WITH AREAS OF FROST POSSIBLE. THURSDAY...COOL WITH A SLIGHT CHANCE OF SHOWERS AS WEAKER UPPER TROUGH PUSHES ACROSS THE AREA. ANOTHER COLD NIGHT THURSDAY NIGHT INTO FRIDAY MORNING. FRIDAY...A SLIGHT CHANCE OF RAIN/SNOW SHOWERS...MAINLY IN THE WHITES...OTHERWISE REMAINING COOL UNDER NORTHWEST FLOW ALOFT. UPCOMING WEEKEND...A LITTLE WARMER BUT STILL BELOW NORMAL. ANOTHER WEATHER SYSTEM WILL PASS THROUGH ON SUNDAY. && .AVIATION...SCT-BKN CLOUDS ABOVE 20K FT AGL AND SURFACE WIND MAINLY LESS THAN 10 KTS THRU EARLY TUESDAY MORNING OR 19/12Z. CLOUDS INCREASING TUESDAY AFTERNOON WITH SURFACE WIND SLY/SWLY 15-25 KTS WITH GUSTS TO 35-40 KTS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...DRY CONDITIONS WITH ABOVE NORMAL HIGH TEMPERATURES WILL PREVAIL THROUGH TUESDAY. NORMAL DIURNAL WIND TRENDS WILL OCCUR TODAY. AN APPROACHING STORM SYSTEM WILL THEN RESULT IN BREEZY TO WINDY CONDITIONS TUESDAY AFTERNOON FROM TUCSON AND NOGALES EASTWARD TO THE NEW MEXICO BORDER. THE COMBINATION OF STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER RATING MAY RESULT IN RED FLAG CRITERIA OCCURRING TUESDAY AFTERNOON...ESPECIALLY ACROSS COCHISE COUNTY. A STRONG STORM SYSTEM WILL THEN BRING VALLEY RAIN AND MOUNTAIN SNOW WEDNESDAY...AS WELL AS WINDY CONDITIONS AND COLDER DAYTIME TEMPERATURES. EXPECT A FEW LINGERING SHOWERS THURSDAY AND FRIDAY WITH ANOTHER WEATHER SYSTEM POSSIBLE ON SUNDAY. && .TWC WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH ABOVE 4000 FEET FROM 6 AM WEDNESDAY THROUGH 11 PM WEDNESDAY FOR PUBLIC ZONE 503-504-506>515. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON MEYER/ZELL
Hazardous weather outlook, Feb 18, 3:55 AM MST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 355 AM MST MON FEB 18 2013 AZZ510>515-182200- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- 355 AM MST MON FEB 18 2013 ...WINTER STORM WATCH IN EFFECT WEDNESDAY AND WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG GUSTY WINDS DEVELOPING TUESDAY. A STRONG AND COLD WINTER STORM WILL BRING SNOW...GUSTY WINDS AND MUCH COOLER TEMPERATURES WEDNESDAY. SIGNIFICANT ACCUMULATIONS ARE EXPECTED. PLEASE SEE WINTER STORM WATCH PHXWSWTWC OR WWUS45 KTWC FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ503-504-506>509-182200- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- 355 AM MST MON FEB 18 2013 ...WINTER STORM WATCH IN EFFECT WEDNESDAY AND WEDNESDAY EVENING ABOVE 4000 FEET... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG GUSTY WINDS WITH AREAS OF BLOWING DUST POSSIBLE TUESDAY. A STRONG AND COLD WINTER STORM WILL BRING WIDESPREAD SHOWERS...GUSTY WINDS AND MUCH COOLER TEMPERATURES ON WEDNESDAY. SIGNIFICANT ACCUMULATIONS ARE POSSIBLE ABOVE 4000 FEET. PLEASE SEE WINTER STORM WATCH PHXWSWTWC OR WWUS45 KTWC FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ501-502-505-182200- WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- SOUTH CENTRAL PINAL COUNTY- 355 AM MST MON FEB 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG GUSTY WINDS DEVELOPING TUESDAY. A STRONG AND COLD WINTER STORM WILL BRING PERIODS OF SHOWERS...GUSTY WINDS AND MUCH COOLER TEMPERATURES ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 1:59 PM MST | Winter Storm Warning | TWC | Cochise, Graham, Greenlee, Pima, Pinal, Santa Cruz | 61 hr |
Nearby
Red Flag Warnings in Arizona, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.